Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On cubic transformations of orthogonal polynomials


Authors: Pierre Barrucand and David Dickinson
Journal: Proc. Amer. Math. Soc. 17 (1966), 810-814
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0197805-1
MathSciNet review: 0197805
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. S. Chihara, On kernel polynomials and related systems, Boll. Un. Mat. Ital. (3) 19 (1964), 451–459. MR 0176121
  • [2] A. Erdélyi et al., Higher transcendental functions, McGraw-Hill, New York, 1953.
  • [3] J. Shohat, The Relation of the Classical Orthogonal Polynomials to the Polynomials of Appell, Amer. J. Math. 58 (1936), no. 3, 453–464. MR 1507168, https://doi.org/10.2307/2370962
  • [4] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Pub. Vol. 23, Amer. Math. Soc. Providence, R. I., 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197805-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society